# SDR USAA050428

- Difficulty date: March 29, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921225XE
- Condition: Cracked
- Location: Cargo Door
- Part time: 40,275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - EXTERNAL SKIN, 1 INCH, CRACKED, FWD CARGO DOOR HANDLE CUTOUT.  (K)
